Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Diabetic with depression. Suffer from glaucoma. Taking medication for sleeplessness. Further treatment?

my mom is 65 yrs old. she is diabetic patient since last 6-7 years. she has been depression patient and also suffering from gloucoma since 10 and 15 years respectively. Depression problem is almost OK but now suffering from sleeping disorder and taking medicine for sleeping disorder, glocouma and diabetic. what treatment you suggest....RANA FROM DELHI
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Endocrinologist 's  Response
hi , looking into the history, she must be having neuropathic problems which may be interfering with her sleep. second possibility may that anti depressants are keeping her asleep during day time so she is not able to sleep at night. look into her glycemic status, keep sugars under control, treat her neuropathy if it is there, and take care that she is active during daytime.
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor